RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Umirbaev, Ualbai Utmakhanbetovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 11

Number of views:
This page:3933
Abstract pages:3341
Full texts:1271
References:271
E-mail:

http://www.mathnet.ru/eng/person8306
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217625

Publications in Math-Net.Ru
2019
1. B. A. Duisengaliyeva, A. S. Naurazbekova, U. U. Umirbaev, “Tame and wild automorphisms of differential polynomial algebras of rank $2$”, Fundam. Prikl. Mat., 22:4 (2019),  101–114  mathnet
2018
2. B. A. Duisengaliyeva, U. U. Umirbaev, “Duisengaliyeva, B.A., Umirbaev, U.U., A wild automorphism of a free Novikov algebra”, Sib. Èlektron. Mat. Izv., 15 (2018),  1671–1679  mathnet
2017
3. A. A. Alimbaev, U. U. Umirbaev, “The Nagata automorphism of free nonassociative algebras of rank two over Euclidean domains”, Sib. Èlektron. Mat. Izv., 14 (2017),  1279–1288  mathnet
2004
4. D. Kh. Kozybaev, U. U. Umirbaev, “The Magnus embedding for right-symmetric algebras”, Sibirsk. Mat. Zh., 45:3 (2004),  592–599  mathnet  mathscinet  zmath; Siberian Math. J., 45:3 (2004), 488–494  isi
1999
5. L. K. Bektursynova, U. U. Umirbaev, “Systems of linear equations and the word problem for varieties of Lie $\mathfrak N_2\mathfrak N_c$-algebras”, Sibirsk. Mat. Zh., 40:2 (1999),  254–265  mathnet  mathscinet  zmath; Siberian Math. J., 40:2 (1999), 214–224  isi
1996
6. U. U. Umirbaev, “On ranks of elements of free groups”, Fundam. Prikl. Mat., 2:1 (1996),  313–315  mathnet  mathscinet  zmath
1995
7. A. S. Dzhumadil'daev, U. U. Umirbaev, “Non-splittable extensions of a general Lie algebra of Cartan type $W_2(\overline m)$”, Mat. Sb., 186:4 (1995),  61–88  mathnet  mathscinet  zmath; Sb. Math., 186:4 (1995), 527–554  isi
8. U. U. Umirbaev, “On the extension of automorphisms of polynomial rings”, Sibirsk. Mat. Zh., 36:4 (1995),  911–916  mathnet  mathscinet  zmath; Siberian Math. J., 36:4 (1995), 787–791  isi
1994
9. U. U. Umirbaev, “Primitive elements of free groups”, Uspekhi Mat. Nauk, 49:2(296) (1994),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 184–185  isi
10. A. A. Zolotykh, A. A. Mikhalev, U. U. Umirbaev, “An example of a non-free Lie algebra of cohomological dimension 1”, Uspekhi Mat. Nauk, 49:1(295) (1994),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:1 (1994), 254  isi
1993
11. U. U. Umirbaev, “Partial derivatives and endomorphisms of some relatively free Lie algebras”, Sibirsk. Mat. Zh., 34:6 (1993),  179–188  mathnet  mathscinet  zmath; Siberian Math. J., 34:6 (1993), 1161–1170  isi

2017
12. L. A. Bokut', E. I. Zelmanov, P. Zusmanovich, V. G. Kac, L. G. Makar-Limanov, Yu. I. Manin, S. P. Novikov, A. N. Parshin, V. P. Platonov, I. A. Taimanov, U. U. Umirbaev, I. P. Shestakov, “Askar Serkulovich Dzhumadil'daev (on his 60th birthday)”, Uspekhi Mat. Nauk, 72:4(436) (2017),  199–202  mathnet  mathscinet  elib; Russian Math. Surveys, 72:4 (2017), 777–781  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020